# SDR FDEA2019020530254

- Difficulty date: February 3, 2019
- Submitted: February 14, 2019
- Operation: Air carrier
- Aircraft: N973FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26151
- Aircraft time: 50,814 hours, 22,625 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: 146N53183
- Condition: Worn
- Location: Bs 1684-1690
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT PRESSURE DECK HAS 4 EA BLEND OUTS THAT ARE OUT OF LIMITS AT   APPROX. LBL.50 APPROX. STA.1684 TO STA. 1690. INSTALLED DOUBLER REPAIR ON MAIN CABIN AFT DECK PLATE AT STA. 1684 TO STA. 1690   LBL. 50 IAW B757 SRM 53-60-51-2R REPAIR 2 ALTERNATIVE I.
